Is this misplaced or migrated juvederm or underlying facial muscles? (Photos)
Doctor Answers 6
Juvederm in cheeks almost always leads to problem
I see this often. It is not the place to put Juvederm. It is often hard to eradicate. Multiple treatments with hyaluronidase is common. This is not your muscle.
Is this misplaced or migrated juvederm or underlying facial muscles?
Then you for your question. Juvederm is not a good choice for under the eye or cheeks. It can often cause swelling in these areas. I recommend you see your treating physician and have this dissolved with hyaluronidase.
Is this misplaced or migrated JVD or underlying facial muscles?
Thank you for sharing your question and photographs. Your appearance is most consistent with misplaced JVD, either filler or soft tissue swelling. I would advise having any residual filler material dissolved with hyaluronidase and then have a thinner filler placed, such as Restylane or Volbella. Hope this helps.
You might also like...
Edmonton6806, not a fan of fillers in this area. Get it dissolved and see a surgical specialist with decades of experience in doing "only faces". See the video and good luck!
Thank you for your question. Juvederm is not the best filler choice to be injected under the eyes or the cheeks. Under the eye area it can often cause swelling. I would recommend you return to your injector or another physician to have the another round of hyaluronidase to dissolve the filler.
Juvederm Bulges--Reverse if Necessary, Microneedling/prp, lasers for under eye
Yes fillers in the upper cheeks can cause swelling and/or bulges that goes to the under eye. You can try having it reversed again and try a different technique next time. For under the eye, I recommend lasers, microneedling/PRP in addition to fillers. See an expert. Best, Dr. Emer.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.